# SDR UPS07M50789

- Difficulty date: July 18, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1597-1605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CENTER CARGO PIT ON R48 FOUND CORROSION STA 1597 - 1605.  LONGERON R48 CORR AREA STA 1611 TRIM OFF PER EN1491-07.  HFEC INSP C/O ON TRIM OFF AREA, NO CRACK EVIDENT.  REPAIR LONGERON & SPLICE FAB PER EN1491- 07.  FPI C/O ON FAB PARTS, NO CRACK EVIDENT.  REPAIR PARTS FASTENER HOLES PICKED-UP, REWORKED & REPROTECTED.  REPAIR SKIN & PARTS PAINTED.  REPAIR LONGERON PARTS INSTALLED PER EN1491-07 & SRM 51-31-01 VII R38.
